A 89-year-old member asked:
Disclaimer

cause of bp spikes, dizziness, strange turpentine smells, take 3 bp meds, a. besolate, lisinopril 30 mgs. welchol 625mgs, synthroid (thyroxine) 88mcg's, aspirin, ?

1 doctor answer
Dr. Ajay Acharya
36 years experience Internal Medicine
Normal fluctuation.: May be compounded by food, drnnk, stress, anxiety, lac of sleep, otc medications, dietary supplement- wt loss meds. Kidney, liver, thyriod and adrenal status to be assesed. Cannot explain the smell.
Answered on Dec 20, 2012
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: No problem with this combination.
A 74-year-old female asked:
Dr. Bennett Werner
43 years experience Cardiology
Difficult: I agree that it is very difficult. Your reasonable goal should be 20 pounds over 6 months. The most successful people join a support group like weight ... Read More
A 30-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Right action: All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. ... Read More
A female asked:
Dr. Gregory Lewis
43 years experience Urology
See answer : Symptoms should resolve within 1-3 weeks in most. If persist longer, should contact md and likely have thyroid blood tests repeated.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month